# SDR SWIA202056317

- Difficulty date: December 17, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 9 HAS MULTIPLE SPOTS OF MINOR CORROSION FROM FS 409.00 +80 TO FS 409.00 +128 (C-CHECK) RO 2/17/2021.  REPAIRED FLOOR BEAM AT LBL 9 BETWEEN FS 409.00+80 TO FS409.00+128 IAW CRJ200 SRM 51-42-21, 51-42-10, 51-42-22 AND SKYWEST TASK CARD 51-900-1003-SKY AND FORM 337 NO WEIGHT AND BALANCE CHANGE.
